Alert archive / South Carolina / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 13, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at May 15, 2005, 7:00 PM EDT for Williamsburg County, South Carolina. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2005, 7:00 PM EDT (23:00 UTC)
- Expired
- May 15, 2005, 8:00 PM EDT
- In force
- 60 min
- Issued by
- NWS Wilmington, NC
- Area
- Counties, with a storm outline in the text
County Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 116 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 1:40 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 11.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KILM 152301
SVRILM
SCC089-160000-
/O.NEW.KILM.SV.W.0013.050515T2300Z-050516T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
700 PM EDT SUN MAY 15 2005
THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WILLIAMSBURG COUNTY IN NORTHEAST SOUTH CAROLINA
* UNTIL 800 PM EDT
* AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR GOURDIN...OR OVER ST.
STEPHEN...AND MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TRIO AROUND 720 PM...
MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.
IF YOU OBSERVE SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.
LAT...LON 3377 7953 3350 7997 3331 7970 3354 7948
3375 7938
$$
RAS2 follow-up statements
000
WWUS52 KILM 152344
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
741 PM EDT SUN MAY 15 2005
SCC089-160000-
/O.CON.KILM.SV.W.0013.000000T0000Z-050516T0000Z/
WILLIAMSBURG SC-
741 PM EDT SUN MAY 15 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 800 PM EDT FOR
WILLIAMSBURG COUNTY...
AT 738 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE STRONG THUNDERSTORMS OVER SOUTHERN AND EASTERN WILLIAMSBURG
COUNTY. EVEN THOUGH THESE STORMS ARE CURRENTLY BELOW SEVERE
LIMITS...ADDITIONAL STRONG TO SEVERE STORMS WILL ENTER SOUTHERN
WILLIAMSBURG COUNTY BY 8 PM. IF THESE STORMS MAINTAIN THEIR
STRENGTH...THE WARNING MAY BE EXTENDED.
THESE STORMS HAVE A HISTORY OF PRODUCING LARGE DAMAGING HAIL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA.
LAT...LON 3377 7953 3350 7997 3331 7970 3354 7948
3375 7938
$$
RAS000
WWUS52 KILM 152359
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
758 PM EDT SUN MAY 15 2005
SCC089-160008-
/O.EXP.KILM.SV.W.0013.000000T0000Z-050516T0000Z/
WILLIAMSBURG SC-
758 PM EDT SUN MAY 15 2005
...THE SEVERE THUNDERSTORM WARNING FOR WILLIAMSBURG COUNTY WILL
EXPIRE AT 800 PM EDT...
THE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO
LONGER SEVERE. HOWEVER...STRONG THUNDERSTORMS WILL CONTINUE TO
AFFECT SOUTHERN WILLIAMSBURG COUNTY THROUGH 9 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA.
LAT...LON 3377 7953 3350 7997 3331 7970 3354 7948
3375 7938
$$
RASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 2:30 PM EDT, 4 hours 30 minutes earlier.
Area forecast discussion, May 15, 2:30 PM EDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 230 PM EDT SUN MAY 15 2005 .SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)... DEWPOINTS IN THE 60S ALONG WITH MODERATE INSTABILITY EXISTS ACROSS THE FORECAST AREA THIS AFTERNOON. SHOWERS AND THUNDERSTORMS HAVE FIRED ACROSS THE CENTRAL CAROLINAS...SOME OF WHICH MAY BECOME STRONG TO SEVERE DURING THE AFTERNOON INTO THE EARLY EVENING AS THEY MOVE NORTHEAST. A SEVERE TSTM WATCH IS IN EFFECT FOR THE ENTIRE ILM CWA UNTIL 9AM...EXCLUDING THE MARINE AREAS WHERE SMALLER SCALE SUBSIDENCE AND COOLER WATERS SHOULD PREVENT CONVECTIVE DEVELOPMENT (A DIFFERENT STORY FARTHER OFFSHORE). AN IMPULSE NOTED CROSSING INTO SC FROM GA WILL CONTINUE TO DRIFT OVER THE REGION AND THE POSITION OF UPPER JET WILL LEAD TO INCREASED DIFFLUENCE THROUGH THIS EVENING. THE COLD FRONT WILL SLOW TO A CRAWL AS IT MOVES ACROSS THE FORECAST AREA OVERNIGHT...THEN STALL ALONG THE COAST MONDAY MORNING. THE MAIN AREA OF UPWARD VERTICAL VELOCITIES WILL SHIFT OFF THE COAST DURING MONDAY MORNING. STILL HELD ONTO A SMALL POP MAINLY ALONG THE EASTERN HALF FOR MONDAY WITH THE FRONT IN THE AREA. TEMPERATURES WILL BE HELD IN THE 70S MONDAY GIVEN THE CLOUD COVER. DURING TUESDAY THE NAM/GFS INDICATE A SHORT WAVE MOVING ACROSS THE CAROLINAS AND QUASI-STATIONARY FRONT IN THE VICINITY THINK CHANCE POPS WILL WORK FINE. && .LONG TERM (WEDNESDAY THROUGH SUNDAY)... UPPER LOW WILL PERSIST OVER SOUTHEAST CANADA/NEW ENGLAND WEDNESDAY THROUGH FRIDAY WHICH WILL FORCE THE NEXT UPPER LOW DROPPING ACROSS THE PLAINS TO THE LOWER MS VALLEY DURING FRIDAY PER THE GFS SOLUTION. THIS APPEARS TO BE VASTLY DIFFERENT FROM YESTERDAY/S RUN THUS CONFIDENCE CONTINUES TO BE LOW. IF THE BACKDOOR FRONT PUSHES FARTHER SOUTH THEN THE OPERATIONAL GFS MAXIMUM TEMPERATURES ARE LIKELY TOO HIGH TOWARD THE END OF THE WEEK. && .MARINE... A COLD FRONT WILL CONTINUE TO SLOWLY PROGRESS TOWARD THE COAST TONIGHT...STALLING IN THE VICINITY OF THE COAST MONDAY AND TUESDAY. A WAVE OF LOW PRESSURE WILL TRACK ACROSS THE AREA ALONG THIS FRONT...EVENTUALLY PUSHING IT SOUTH OF THE WATERS TUESDAY NIGHT. HIGH PRESSURE WILL MOVE OFF THE COAST NORTH OF THE AREA...ALLOWING FOR A SOUTHERLY RETURN FLOW TO REDEVELOP BY THURSDAY. A BACKDOOR COLD FRONT COULD AFFECT THE AREA LATE IN THE WEEK. WIND FIELDS ARE OVERALL UNIMPRESSIVE THROUGH THE WEEK...AND WILL CAP WIND SPEEDS AT 15 KT FOR THE MOST PART THROUGH THE FORECAST PERIOD. WAVEWATCH III SEAS APPEAR FAIRLY REASONABLE AND ONLY MINOR ADJUSTMENTS MADE. && .AVIATION... EXPECT VFR CONDITIONS EXCEPT IN TSRA. BEST SHOT FOR CONVECTION IS LATE THIS AFTERNOON INTO EARLY EVENING FOR KFLO...AND THRU THE EVENING HOURS IN THE COASTAL TERMINALS. EXPECT CIGS TO REMAIN VFR BUT VIS WILL DROP TO BORDERLINE IFR/MVFR WITH ANY STORMS. LIGHT WINDS OVERNITE INTO SUN MORNING WITH THE FRONT BASICALLY STALLING OUT...BUT CLOUD COVER SHOULD BE SUFFICIENT TO PRECLUDE FOG DEVELOPMENT. && .ILM WATCHES/WARNINGS/ADVISORIES... NC...NONE. SC...NONE. MARINE...NONE. && SHORT/LONG TERM...PFAFF MARINE...JAQ AVIATION...RAS
Hazardous weather outlook, May 15, 1:54 PM EDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 154 PM EDT SUN MAY 15 2005 AMZ250-252-254-256-NCZ087-096-097-099>101-SCZ017-023-024-032>034- 039-046-160900- COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER- MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG- GEORGETOWN- 154 PM EDT SUN MAY 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST SOUTH CAROLINA...SOUTHEAST NORTH CAROLINA .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA UNTIL 9 PM EDT. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT AND SHOULD BEGIN TO AFFECT AREAS ALONG AND WEST OF THE INTERSTATE 95 CORRIDOR BY MID TO LATE AFTERNOON. THE STORMS WILL THEN SLOWLY PROGRESS EAST TOWARD THE COAST LATE THIS AFTERNOON AND THIS EVENING. ANY THUNDERSTORMS THAT BECOME SEVERE WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS OVER 60 MPH...AND ALTHOUGH TO A LOWER PROBABILITY...HAIL GREATER THAN THE SIZE OF A PENNY. FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON THROUGH THIS EVENING. JAQ
In the hours before
Special weather statement, May 15, 1:03 PM EDT, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 103 PM EDT SUN MAY 15 2005 NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-151915- ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...BURGAW... SURF CITY...WHITEVILLE...LELAND...SHALLOTTE...WILMINGTON... WRIGHTSVILLE BEACH...BENNETTSVILLE...DARLINGTON...DILLON... FLORENCE...MARION...CONWAY...MYRTLE BEACH...KINGSTREE... GEORGETOWN 103 PM EDT SUN MAY 15 2005 ...SEVERE THUNDERSTORMS POSSIBLE LATER THIS AFTERNOON THROUGH THIS EVENING... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT AND SHOULD BEGIN TO AFFECT AREAS ALONG AND WEST OF THE INTERSTATE 95 CORRIDOR BY MID TO LATE AFTERNOON. THE STORMS WILL THEN SLOWLY PROGRESS EAST TOWARD THE COAST LATE THIS AFTERNOON AND THIS EVENING. THE WARM AND MOIST CONDITIONS IN PLACE ACROSS SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA WILL PRODUCE ENOUGH INSTABILITY IN THE ATMOSPHERE TO ALLOW SOME OF THESE STORMS TO BECOME STRONG OR SEVERE. AS A RESULT...THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK FOR SEVERE WEATHER. ANY THUNDERSTORMS THAT BECOME SEVERE WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS OVER 60 MPH...AND ALTHOUGH TO A LOWER PROBABILITY...HAIL GREATER THAN THE SIZE OF A PENNY. FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS WILL ALSO BE POSSIBLE. ALL CONCERNED PARTIES...ESPECIALLY THOSE VENTURING OUTSIDE THIS AFTERNOON AND THIS EVENING...SHOULD REMAIN ALERT TO THE WEATHER CONDITIONS. LISTEN TO NOAA WEATHER RADIO OR VISIT THE NATIONAL WEATHER SERVICE IN WILMINGTON ON THE INTERNET AT HTTP://WEATHER.GOV/ILM FOR THE LATEST INFORMATION...INCLUDING POSSIBLE SEVERE WEATHER WATCHES...WARNINGS...AND STATEMENTS. SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON THROUGH THIS EVENING. JAQ
Special weather statement, May 15, 1:03 PM EDT, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE WILMINGTON NC 103 PM EDT SUN MAY 15 2005 NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-151915- ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...BURGAW... SURF CITY...WHITEVILLE...LELAND...SHALLOTTE...WILMINGTON... WRIGHTSVILLE BEACH...BENNETTSVILLE...DARLINGTON...DILLON... FLORENCE...MARION...CONWAY...MYRTLE BEACH...KINGSTREE... GEORGETOWN 103 PM EDT SUN MAY 15 2005 ...SEVERE THUNDERSTORMS POSSIBLE LATER THIS AFTERNOON THROUGH THIS EVENING... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT AND SHOULD BEGIN TO AFFECT AREAS ALONG AND WEST OF THE INTERSTATE 95 CORRIDOR BY MID TO LATE AFTERNOON. THE STORMS WILL THEN SLOWLY PROGRESS EAST TOWARD THE COAST LATE THIS AFTERNOON AND THIS EVENING. THE WARM AND MOIST CONDITIONS IN PLACE ACROSS SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA WILL PRODUCE ENOUGH INSTABILITY IN THE ATMOSPHERE TO ALLOW SOME OF THESE STORMS TO BECOME STRONG OR SEVERE. AS A RESULT...THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK FOR SEVERE WEATHER. ANY THUNDERSTORMS THAT BECOME SEVERE WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS OVER 60 MPH...AND ALTHOUGH TO A LOWER PROBABILITY...HAIL GREATER THAN THE SIZE OF A PENNY. FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS WILL ALSO BE POSSIBLE. ALL CONCERNED PARTIES...ESPECIALLY THOSE VENTURING OUTSIDE THIS AFTERNOON AND THIS EVENING...SHOULD REMAIN ALERT TO THE WEATHER CONDITIONS. LISTEN TO NOAA WEATHER RADIO OR VISIT THE NATIONAL WEATHER SERVICE IN WILMINGTON ON THE INTERNET AT HTTP://WEATHER.GOV/ILM FOR THE LATEST INFORMATION...INCLUDING POSSIBLE SEVERE WEATHER WATCHES...WARNINGS...AND STATEMENTS. SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON THROUGH THIS EVENING. JAQ
Special weather statement, May 15, 1:40 PM EDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 140 PM EDT SUN MAY 15 2005 NCZ087-096>097-099>101-SCZ017-023>024-032>034-039-046- 160100- BLADEN-BRUNSWICK-COLUMBUS-NEW HANOVER-PENDER-ROBESON-DARLINGTON- DILLON-FLORENCE-GEORGETOWN-HORRY-MARION-MARLBORO-WILLIAMSBURG- 140 PM EDT SUN MAY 15 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 279 IN EFFECT UNTIL 9 PM EDT FOR THE FOLLOWING AREA... IN NORTH CAROLINA THIS WATCH INCLUDES 6 COUNTIES IN SOUTHEAST NORTH CAROLINA BLADEN... BRUNSWICK... COLUMBUS... NEW HANOVER... PENDER... ROBESON... IN SOUTH CAROLINA THIS WATCH INCLUDES 8 COUNTIES IN NORTHEAST SOUTH CAROLINA DARLINGTON... DILLON... FLORENCE... GEORGETOWN... HORRY... MARION... MARLBORO... WILLIAMSBURG... THIS INCLUDES THE CITIES OF...FLORENCE...WHITEVILLE... GEORGETOWN...CONWAY...MYRTLE BEACH...MARION...LUMBERTON... BURGAW...SURF CITY...BENNETTSVILLE...KINGSTREE...WILMINGTON... WRIGHTSVILLE BEACH...DARLINGTON...DILLON...LELAND... SHALLOTTE AND ELIZABETHTOWN. JAQ
Special weather statement, May 15, 5:04 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 504 PM EDT SUN MAY 15 2005 NCZ087-SCZ017-023-024-032-033-039-152215- ROBESON-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG- INCLUDING THE CITIES OF...LUMBERTON...BENNETTSVILLE... DARLINGTON...DILLON...FLORENCE...MARION...KINGSTREE 504 PM EDT SUN MAY 15 2005 ...STRONG THUNDERSTORMS WILL BRING HAIL AND HEAVY RAIN... A LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR MCCOLL... SOUTHWEST BETWEEN DARLINGTON AND FLORENCE...AND ALONG INTERSTATE 95 SOUTH OF TIMMONSVILLE...WILL MOVE EAST NORTHEAST THROUGH 6 PM. HEAVY RAINFALL IN EXCESS OF AN INCH PER HOUR...AND HAIL CAN BE EXPECTED AS THE STORMS MOVE TOWARD LUMBERTON...MARION...AND EFFINGHAM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT...SO RESIDENTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS...AND MONITOR ALL HAZARDS NOAA WEATHER RADIO FOR THE LATEST INFORMATION AND POSSIBLE WARNINGS. RAS
Local storm report, May 15, 6:37 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
637 PM EDT SUN MAY 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL LANE 33.52N 79.88W
05/15/2005 1.75 INCH WILLIAMSBURG SC EMERGENCY MNGR
MARBLE TO GOLFBALL SIZE HAIL.
&&
43The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 5:19 PM EDT | Severe Thunderstorm Warning | ILM | Williamsburg | 26 min |
| May 15, 6:30 PM EDT | Severe Thunderstorm Warning | ILM | Williamsburg | 30 min |
| May 15, 6:54 PM EDT | Severe Thunderstorm Warning | ILM | Horry | 35 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.